# SDR HNAA2024021900087

- Difficulty date: January 12, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 50,017 hours, 46,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 23-29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2112 LH OMEGA BEAM #2 IB FLANGE CORRODED BTW FR23-29 AND CRACKED AT FR24 AND 27.  R&R'D IAW SRM 51-40-02
